| Model Number |
H7493941848400 |
| Medical Device Problem Codes |
Difficult to Advance (2920); Device Dislodged or Dislocated (2923); Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/03/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that stent dislodgement occurred.The 60% stenosed target lesion was located in the mildly tortuous and moderately calcified coronary artery.Pre-dilatation was performed with a 4.0mm emerge balloon catheter.A 4.00x48mm synergy xd drug-eluting stent (des) was selected for treatment, but it would not advance through the guide extension catheter.When the stent was pulled out, it became stretched over the end of the distal portion of the balloon and was dislodged from the delivery system.Subsequently, another 4.00x48mm synergy xd des was selected for treatment, but the balloon and stent became malformed, and the stent was again dislodged from the delivery system.The procedure was then completed with a different device, and no patient complications were reported.
Additional Manufacturer Narrative
Device evaluated by mfr: synergy xd mr us 4.00 x 48mm was returned for analysis.A visual and tactile inspection revealed no issues identified with the hypotube shaft.A visual inspection of the outer and inner lumen and tactile examination of the entire extrusion found no issues.A microscopic examination of the stent identified struts pulled from the distal section over the distal tip.The bumper tip showed no signs of distal tip damage.Dimensional testing included measurement of the undamaged crimped stent od (outer diameter) and the result was within max crimped stent profile measurement.A device-to-device interaction test identified the device could not fit through a guide catheter due to the damaged stent struts.
Event or Problem Description